# SDR DALA2021031601493

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 68,311 hours, 25,183 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6709 1R DOOR SLIDE LIGHT STAYS LIT WITH DOOR DISARMED. CORRECTIVE ACTION: CLEANED DEBRIS FROM 1R GIRT BAR PROX SENSORS AND CW OPS CHECK PER B757 AMM 25 60. (6703529)
